# SDR DALA2024090308637

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB STA Y=645 X=44, Y=656 X=57, AND Y=633 X=44 AT LH PASSENGER CABIN (CPAX). SUMMARY OF NRC 00516: CUSP WEB STA Y=645 X=44, Y=656 X=57, AND Y=633 X=44 AT LH PASSENGER CABIN WERE FABRCATED AND REPAIRED PER DWG 9910151 REV CH, B717 SRM 51-70-10-2R PROCEDURE 2 FIGURE 201 AND 53-00-00-2R-4 FIG 218. (LP #0535302)
